# SDR AALA990129

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELLFRAME TOP DAMAGED HOLE FROM TOO LONG SCREW, STATION 1110 ABOVE STRINGER 27.  REMOVED DAMAGED DOUBLER FABRICATED AND INSTALLED NEW DOUBLER PER SRM 53-10-4.  (M)
